# SDR ASOA201702091164

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035404003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND AFT CARGO RTFLOOR CORRODED. C/W EC/TC & REO 53-00-390 REV- AS WRITTEN. REMOVED CORROSION, PERFORMED NDT ON DISCREPANT AREA, AND RESTORED FINISH.
